File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal symplectic integrators for numerical solution of time-domain Maxwell's equations

TitleOptimal symplectic integrators for numerical solution of time-domain Maxwell's equations
Authors
KeywordsNumerical dispersion
Stability
Symplectic integrators
Issue Date2007
PublisherJohn Wiley & Sons, Inc. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/37176
Citation
Microwave And Optical Technology Letters, 2007, v. 49 n. 3, p. 545-547 How to Cite?
AbstractOptimal symplectic integrators were proposed to improve the accuracy in numerical solution of time-domain Maxwell's equations. The proposed symplectic scheme has almost the same stability and nu merical dispersion as the mostly used fourth-order symplectic scheme, but acquires more efficiency in the calculations at the same computational cost. © 2007 Wiley Periodicals, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/148881
ISSN
2015 Impact Factor: 0.545
2015 SCImago Journal Rankings: 0.372
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHuang, ZXen_HK
dc.contributor.authorWu, XLen_HK
dc.contributor.authorSha, Wen_HK
dc.contributor.authorChen, MSen_HK
dc.date.accessioned2012-06-20T06:16:04Z-
dc.date.available2012-06-20T06:16:04Z-
dc.date.issued2007en_HK
dc.identifier.citationMicrowave And Optical Technology Letters, 2007, v. 49 n. 3, p. 545-547en_HK
dc.identifier.issn0895-2477en_HK
dc.identifier.urihttp://hdl.handle.net/10722/148881-
dc.description.abstractOptimal symplectic integrators were proposed to improve the accuracy in numerical solution of time-domain Maxwell's equations. The proposed symplectic scheme has almost the same stability and nu merical dispersion as the mostly used fourth-order symplectic scheme, but acquires more efficiency in the calculations at the same computational cost. © 2007 Wiley Periodicals, Inc.en_HK
dc.languageengen_US
dc.publisherJohn Wiley & Sons, Inc. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/37176en_HK
dc.relation.ispartofMicrowave and Optical Technology Lettersen_HK
dc.subjectNumerical dispersionen_HK
dc.subjectStabilityen_HK
dc.subjectSymplectic integratorsen_HK
dc.titleOptimal symplectic integrators for numerical solution of time-domain Maxwell's equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailSha, W:shawei@hku.hken_HK
dc.identifier.authoritySha, W=rp01605en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/mop.22193en_HK
dc.identifier.scopuseid_2-s2.0-33847747443en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847747443&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume49en_HK
dc.identifier.issue3en_HK
dc.identifier.spage545en_HK
dc.identifier.epage547en_HK
dc.identifier.isiWOS:000244102500015-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridHuang, ZX=12243904200en_HK
dc.identifier.scopusauthoridWu, XL=7407066038en_HK
dc.identifier.scopusauthoridSha, W=34267903200en_HK
dc.identifier.scopusauthoridChen, MS=24560485600en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats